# SDR 95ZZZX1700

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777BK
- Make and model: Cessna 210L
- Aircraft serial: 21060560
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 12434262
- Condition: Cracked
- Location: Nlg Scissor
- Part time: 5,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SCISSOR LINK FOUND CRACKED ON BOTTOM SIDE.  SUSPECT REPEATED NOSE STRUT EXTENSIONS EXERTING PULL-DOWN PRESSURE ON UPPER LINK, WHICH INCORPORATES A STOP BLOCK, PREVENTING OVER EXTENSION.
